# SDR UIEA2011032900188

- Difficulty date: March 29, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 46,123 hours, 7,986 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PANEL NR 688IT OF RT OTBD AFT FLAP INNER SKIN DISBOND, WBL 747.678 RT, WBL 799.20 RT (REPAIR IAW NR T2011A57B-624)
